


default search action
"Evolution hemivariational inequality problems with doubly nonlinear operators."
Zijia Peng, Zhenhai Liu (2011)
- Zijia Peng, Zhenhai Liu:
Evolution hemivariational inequality problems with doubly nonlinear operators. J. Glob. Optim. 51(3): 413-427 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.